Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On tree-like continua which are homogeneous with respect to confluent light mappings

Author: Paweł Krupski
Journal: Proc. Amer. Math. Soc. 106 (1989), 531-536
MSC: Primary 54C10; Secondary 54F20, 54F50
MathSciNet review: 953010
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ X$ is a tree-like continuum with property $ K$ which is homogeneous with respect to confluent light mappings, then $ X$ contains no two non-degenerate subcontinua with the one-point intersection. This is a generalization of C. L. Hagopian's result concerning homogeneous $ X$.

References [Enhancements On Off] (What's this?)

  • [1] J. J. Charatonik, The property of Kelley and confluent mappings, Bull. Polish. Acad. Sci. Math. 31 (1983), 375-380. MR 756917 (86a:54039)
  • [2] J. J. Charatonik and T. Maćkowiak, Around Effros' theorem, Trans. Amer. Math. Soc. 298 (1986), pp. 579-602. MR 860381 (87m:54098)
  • [3] C. L. Hagopian, No homogeneous tree-like continuum contains an arc, Proc. Amer. Math. Soc. 88 (1983), pp. 560-564. MR 699434 (84d:54059)
  • [4] H. Kato, Generalized homogeneity of continua and a question of J. J. Charatonik, Houston J. Math. 13 (1987), 51-63. MR 884233 (88f:54065)
  • [5] P. Krupski On continua each of whose proper subcontinua is an arc--a generalization of two theroems of R. H. Bing, Colloq. Math. Soc. János Bolyai 41, Topology and Applications, Eger (Hungary), 1983, pp. 367-371. MR 863919
  • [6] -, On homogeneous tree-like continua, Rend. Circ. Mat. Palermo Serie II, 18 (1988), 327-336. MR 958744 (89g:54077)
  • [7] P. Krupski and J. R. Prajs, Outlet points and homogeneous continua, Trans. Amer. Math. Soc. (to appear). MR 937246 (90f:54054)
  • [8] J. R. Prajs, Openly homogeneous continua having only arcs for proper subcontinua, preprint. MR 994406 (90e:54080)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54F20, 54F50

Retrieve articles in all journals with MSC: 54C10, 54F20, 54F50

Additional Information

Keywords: Continuum, homogeneous, tree-like, property $ K$, confluent mapping, Effros' theorem, outlet point
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society